advertisement
Question
Posted by: Ness | 2008/10/09

Lexamil

Quick question, I have not had my lexamil 10mg in three days and I am getting very " jittery"  is that normal. Will it go away or should I go get some more. I was hoping to get off anti depressants

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If in effect you suddenly stopped any such AD without tapering it off more gradually, this sort of jittery feeling, among others, is very possible. It will go away with time, but otherwise get more and taper off --- AFTER you've checked with your shrink whether this is a wise time to be stopping these meds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement